# SDR VNAA0301005

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,043 hours, 17,548 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO TYS, THE CREW RECEIVED A FUEL FEEDER TANK LOW CAS MESSAGE.  THE CREW CALLED MAINTENANCE CONTROL AND THE DECISION WAS MADE TO DIVERT TO ROA.  OUTSTATION MAINTENANCE THEN INSPECTED THE FUEL LEVEL WHICH CHECKED GOOD AND THEN CLEANED THE CONNECTORS ON THE REFUEL/DEFUEL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
